English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51258/86283 (59%)
Visitors : 8027976      Online Users : 78
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/97800


    Title: The sign of the wave speed for the Lotka-Volterra competition-diffusion system
    Authors: Guo, Jong-Shenq;Lin, Ying-Chih
    Contributors: 淡江大學數學學系
    Keywords: Wave speed;bistable;competition-diffusion system;traveling front
    Date: 2013-09
    Issue Date: 2014-04-21 21:39:53 (UTC+8)
    Publisher: Springfield: American Institute of Mathematical Sciences
    Abstract: In this paper, we study the traveling front solutions of the Lotka-Volterra competition-diffusion system with bistable nonlinearity. It is well-known that the wave speed of traveling front is unique. Although little is known for the sign of the wave speed. In this paper, we first study the standing wave which gives some criteria when the speed is zero. Then, by the monotone dependence on parameters, we obtain some criteria about the sign of the wave speed under some parameter restrictions.
    Relation: Communications on Pure and Applied Analysis 12(5), pp.2083-2090
    DOI: 10.3934/cpaa.2013.12.2083
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    1309cpaa.pdf278KbAdobe PDF176View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback